My Blog List

Friday, November 7, 2008

Bad News--------- Good News



Bad News~~

I will be away for a few days my hubby is in the hospital, he had a very bad reaction to a pill he took for his diabetes and it gave him a diabetic seizure, it happened at 7.30 in the morning,it was one of the scariest things I have ever seen.We had 2 ambulances in front of the house and a house full of big paramedics going every which way.It was so stressfull for me you cannot imagine.

Good News ~~~

He is ok, still in the hospital but ok, his blood sugars are a lot better but they have to remain like that for a few days before they discharge him.

Its been a scary few days,lots of ups and downs,and seeing him like that in bed beside me was so traumatic,I thought he was having a stroke, its what his seizure looked like to me.
I have been at the hospital day and night and I am tired ,so my dears I will see you in a day or two.

11 comments:

Brenda said...

My prayer is that he's ok and back home with you soon!

Judy said...

Oh My Dianne how scary that must have been. I will be thinking of you this weekend. I'm so glad he is OK!! Take care of yourself and try to get some rest.

LauraJ said...

Big big hugs to you both! Ambulances are scarey things! I've called upon them once or twice when A was younger. Please get some rest this weekend!

Brenda@View From The Pines said...

Please get some rest. You'll need it once he's recovering at home. And especially enlist some help with the caretaking of the other family members in your home. Call in all the favors, Diane. This must be utterly exhausting for both body and soul. Eat lots of chocolate for extra energy!
Brenda

Smilingsal said...

I have diabetes and it is a horrible disease. I'll be praying for you and your husband.

Stephanie D. said...

I'm glad he's better, though not home yet. Brenda is right--tear yourself away to get a good night's sleep each night, because you'll need it when he comes home. He'll be much better, but you'll probably sleep lightly the first few nights.

BetteJo said...

Oh, I'll be thinking about you and your hubby! What an awful thing to have to go through. Glad things are looking up!

Madam Zelda E said...

Keeping you and your hubby in my prayers.

Nola @ the Alamo said...

You are all in my thoughts and prayers!

Lib said...

Hi,
My prayers are with you and your Dh!
Hope you can get some rest!
Blessins',Lib

Nancy said...

I'm so sorry that he had such a bad reaction to the new medication. I know how scary that can be. I have 2 diabetic cats and I have to draw blood quite often to test them. I give them insulin shots every 12 hours. Both have dropped so low before and have gone into seizures. Then I have to run them to the Emergency Vet Clinic. Diabetes is a serious disease. Your husband is in my prayers....

(((((( HUGS ))))))